# SDR GLBA20090205B

- Difficulty date: February 5, 2009
- Submitted: February 11, 2009
- Operation: Air carrier
- Aircraft: N297UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120297
- Aircraft time: 23,780 hours, 25,709 cycles
- Engine: Pwa PW118A
- Engine time: 16,313 hours, 18,081 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Line
- Condition: Loose
- Location: Engine P3
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

PILOTS REPORTED THAT THE NR 1 ENGINE HAD A POWER LOSS WITH POWER LEVER FORWARD AND TORQUE GAUGE READ ZERO.  AIRCRAFT DIVERTED TO LAR FOR REPAIRS.  MAINTENANCE TIGHTENED THE P3 LINE ON THE HMU IAW EMB-120 73-21.  OPERATIONAL CHECK WAS GOOD.
